# SDR AMTA200800204

- Difficulty date: March 3, 2008
- Submitted: March 18, 2008
- Operation: Air carrier
- Aircraft: N701TZ
- Make and model: Doug DC-10-30
- Aircraft serial: 46583
- Engine: Ge CF650C2B
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: EMBS1392
- Part serial: 064922
- Condition: Unserviceable
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAW L/S CHECK, ITEM 9D EMERGENCY LIGHT TEST GREEN LIGHT DOES NOT ILLUMINATE.  BATT PACK TEST SWITCH USED, MID CABIN DISPLAYED.  REMOVED AND REPLACED POWER FAILURE BATTERY POWER SUPPLY UNIT, IAW AMM 33-51-01 AND TEST IT OPS CHECK GOOD TEST GREEN LIGHT TESTING OK.  (K)
